# SDR I2JR20141114002

- Difficulty date: November 14, 2014
- Submitted: November 19, 2014
- Operation: General aviation
- Aircraft: N579AG
- Make and model: Cirrus SR22T
- Aircraft serial: 0315
- Aircraft time: 820 hours
- Engine: Cont TSIO550K
- Engine time: 820 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10500556101
- Part serial: D12AA035
- Condition: Inoperative
- Location: Engine
- Part time: 820 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OPERATOR REPORTED SUDDEN ENGINE ROUGHNESS IN CRUISE. LANDED WITH OUT INCIDENT. MECHANIC NOTED RT MAGNETO MODEL S6RSC-25P, PN: 10-500556-101 TO BE IN OPERATIVE.  VISUAL INSPECTION CONCLUDED APPROXIMATELY 15 TEETH WERE STRIPPED OFF OF DISTRIBUTOR GEAR INSIDE MAGNETO.  NO FOREIGN OBJECT DEBRIS NOTED INSIDE MAGNETO.  CAUSE UNKNOWN.  INSPECTED LT MAGNETO DISTRIBUTOR GEAR, NO DEFECTS NOTED.  REPLACED RT MAGNETO WITH NEW.
